# SDR R61A201406280834

- Difficulty date: June 28, 2014
- Submitted: July 4, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 16,402 hours, 12,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17066803402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO LOWER  ANGLE DOME NUT SUPPORTS ARE CORRODED. MX R & R SUPPORT IAW SRM 51-40-02,51-41-01.
